A formula for regular unipotent germs
Orbites unipotentes et représentations - II. Groupes p-adiques et réels, Astérisque no. 171-172  (1989), p. 275-277
@incollection{AST_1989__171-172__275_0,
     author = {Shelstad, D.},
     title = {A formula for regular unipotent germs},
     booktitle = {Orbites unipotentes et repr\'esentations - II. Groupes $p$-adiques et r\'eels},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {171-172},
     year = {1989},
     pages = {275-277},
     zbl = {0715.22012},
     mrnumber = {1021506},
     language = {en},
     url = {http://www.numdam.org/item/AST_1989__171-172__275_0}
}
Shelstad, D. A formula for regular unipotent germs, in Orbites unipotentes et représentations - II. Groupes $p$-adiques et réels, Astérisque, no. 171-172 (1989), pp. 275-277. http://www.numdam.org/item/AST_1989__171-172__275_0/

[1] R. Langlands, Les débuts d'une formule des traces stable, Pub. Math. Univ. Paris VII. vol. 13 (1983). | MR 697567 | Zbl 0532.22017

[2] R. Langlands and D. Shelstad, "On the definition of transfer factors," to appear in Math. Annalen. | MR 909227 | Zbl 0644.22005

[3] J. Repka, "Shalika's germs for p-adic GL(n): the leading term", Pac. J. Math., 113 (1984), 165-172. | Article | MR 745601 | Zbl 0496.22014

[4] J. Repka, "Germs associated to regular unipotent classes in p-adic SL(n)" Cand. Math. Bull., 28 (1985), 257-266. | Article | MR 790946 | Zbl 0528.22009

[5] J. Shalika, "A theorem on p-adic semisimple groups", Ann. of Math., 95 (1972), 226-242. | Article | MR 323957 | Zbl 0281.22011

[6] M.-F. Vignéras, "Caractérisation des intégrales orbitales sur un groupe réductif p-adique", J. Fac. Sci., Tokyo 28 (1981), 945-961. | MR 656066 | Zbl 0499.22011

[7] Kim Yandon, "Regular germs for p-adic Sp(4)", Ph.D. thesis, Univ. of Toronto (1987). | Zbl 0698.22012